Volume 5, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
$H$–space structure on pointed mapping spaces

Yves Felix and Daniel Tanré

Algebraic & Geometric Topology 5 (2005) 713–724
Bibliography
1 J F Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. $(2)$ 72 (1960) 20 MR0141119
2 M Arkowitz, The generalized Whitehead product, Pacific J. Math. 12 (1962) 7 MR0155328
3 M G Barratt, I M James, N Stein, Whitehead products and projective spaces, J. Math. Mech. 9 (1960) 813 MR0116331
4 O Cornea, Cone-length and Lusternik–Schnirelmann category, Topology 33 (1994) 95 MR1259517
5 O Cornea, G Lupton, J Oprea, D Tanré, Lusternik–Schnirelmann category, Mathematical Surveys and Monographs 103, American Mathematical Society (2003) MR1990857
6 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, Graduate Texts in Mathematics 205, Springer (2001) MR1802847
7 Y Félix, S Halperin, Rational LS category and its applications, Trans. Amer. Math. Soc. 273 (1982) 1 MR664027
8 T Ganea, Lusternik–Schnirelmann category and strong category, Illinois J. Math. 11 (1967) 417 MR0229240
9 A Haefliger, Rational homotopy of the space of sections of a nilpotent bundle, Trans. Amer. Math. Soc. 273 (1982) 609 MR667163
10 N Iwase, Ganea's conjecture on Lusternik–Schnirelmann category, Bull. London Math. Soc. 30 (1998) 623 MR1642747
11 Y Kotani, Note on the rational cohomology of the function space of based maps, Homology Homotopy Appl. 6 (2004) 341 MR2084591
12 J Milnor, Construction of universal bundles I, Ann. of Math. $(2)$ 63 (1956) 272 MR0077122
13 H Scheerer, D Tanré, Fibrations à la Ganea, Bull. Belg. Math. Soc. Simon Stevin 4 (1997) 333 MR1457074